Some remarks on landau-siegel zeros

P. Sarnak, A. Zaharescu

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


In this paper we show that, under the assumption that all the zeros of the L-functions under consideration are either real or lie on the critical line, one may considerably improve on the known results on Landau-Siegel zeros.

Original languageEnglish (US)
Pages (from-to)495-507
Number of pages13
JournalDuke Mathematical Journal
Issue number3
StatePublished - 2002

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Some remarks on landau-siegel zeros'. Together they form a unique fingerprint.

Cite this